MAUDE Adverse Event Report: ZIMMER DENTAL IMP TM 4.7MM MTX FULL, 11.5MM; DENTAL IMPLANT

ZIMMER DENTAL IMP TM 4.7MM MTX FULL, 11.5MM; DENTAL IMPLANT
Model Number TMTWB11
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Patient weight is not provided / unknown.Additional 510(k) numbers are k113753 and k112160.Device not returned to manufacturer.
 
Event or Problem Description
Doctor reported that when viewing the x-ray after 1 month of placement of implant tmtwb11, doctor decided to change the implant to a smaller length.Tooth site # 4.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information.The following sections are being reported: method code was updated to 3331 and 4109.Results code was updated to 213.Conclusions code was updated to 4310.The reported event is no confirmed with the information provided and after review of the returned product.Visual inspection of the as returned product identified wear and debris functional testing to recreate the reported event could not be performed due to the nature of the device and event.A device history record (dhr) review was completed for the reported device lot.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformance, which could have caused or contributed to the reported event was noted as part of the dhr.A complaint history review was completed for the reported device lot for similar event and no other complaint was identified.A definitive root cause for the reported event could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional or corrected information to report.

Brand Name
IMP TM 4.7MM MTX FULL, 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9156974
Report Number0002023141-2019-00837
Device Sequence Number11418834
Product Code DZE
UDI-Device Identifier00889024019041
UDI-Public(01)00889024019041(17)231010(10)1219141(241)TMTWB11
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K132258
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/10/2023
Device Model NumberTMTWB11
Device Catalogue NumberTMTWB11
Device Lot Number1219141
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/06/2019
Supplement Date Received by Manufacturer12/06/2019
Initial Report FDA Received Date10/04/2019
Supplement Report FDA Received Date12/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR